MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM
Model Number H749LVSUS270
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Arrhythmia (1721); Low Blood Pressure/ Hypotension (1914)
Date of Event 10/30/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that hypotension and heart block occurred.Procedure summary: the patient was selected for a 27mm lotus edge valve implant due to aortic stenosis.A right transfemoral access site was gained.The native aortic annulus and left ventricle outflow tract (lvot) were highly calcified.The native aortic valve was suspected to be a bicuspid valve with an extremely horizontal aortic arch.During deployment of the lotus edge valve, asymmetric unsheathing of the valve occurred multiple times.The patient experienced hypotension.The lotus edge valve was then removed and replaced with another manufacturer's valve.Electrocardiogram (ekg) changes were noted and heart block developed during the lotus edge valve deployment attempts.The heart block did not resolve and the patient received a permanent pacemaker.The patient was still recovering at the time of reporting.

Brand Name
LOTUS EDGE VALVE SYSTEM
Common Device Name
LOTUS EDGE TM VALVE SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10878495
Report Number2134265-2020-15904
Device Sequence Number3766414
Product Code NPT
UDI-Device Identifier08714729960928
UDI-Public08714729960928
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P180029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/06/2020
Device Model NumberH749LVSUS270
Device Catalogue NumberH749LVSUS270
Device Lot Number0025922201
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2020
Initial Report FDA Received Date11/20/2020
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
92630745-FA
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR